# SDR SWAA2024101433628

- Difficulty date: September 3, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 38,857 hours, 18,157 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED FLOOR STRUCTURE BTW BS 380 TO BS 400 RBL 10 AT PASSENGER CABIN 2024-558830<[01] REPLACED SUPPORT ANGLE LOCATED FLOOR STRUCTURE BTW BS 380 TO BS 400 RBL 10 AT PASSENGER CABIN IAW. B737-800 SRM 51-40-02-0G AND DRAWING 143A5400 REV-; SEE INDIVIDUAL SING-OFF BELOW.;[02] REPLACED SUPPORT ANGLE LOCATED FLOOR STRUCTURE BTW BS 380 TO BS 400 RBL 10 AT PASSENGER CABIN IAW. B737-800 SRM 51-40-02-0G AND DRAWING 143A5400 REV-; SEE INDIVIDUAL SING-OFF BELOW.
